# SDR SWAA2022120176659

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 78,673 hours, 46,589 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 LOCK FASTENER HOLES ON THE LT STRUT FAIRING ELONGATED ON THE LT SIDE.   REPAIRED THE DAMAGEIAW EA 22-154-03528.
